# SDR FDEA201412170408

- Difficulty date: December 17, 2014
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 509 hours, 20,032 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Attach Fitting
- Part number: A5461115550000
- Condition: Gouged
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON TO ENG FWD ATTACH FITTING, INBD LOWER ARM, LOWER CORNER HAS GOUGE, JUST BELOW FEEDER LINES.  ACCOMPLISHED FINAL EA 6-5440-T0315003 REV NR PS P1 CLASSIFIED AS MAJOR REPAIR.  REPAIR LIFE LIMITATION 6 MONTHS IAW RDAS 80018687 003 2015 ISSUE A.
